Alert archive / Wisconsin / Frost Advisories in 2009

Frost Advisory 13, NWS Green Bay, WI

October 9, 20097 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at Oct 9, 2009, 3:27 AM CDT for 7 counties in Wisconsin. It took effect at Oct 10, 2009, 1:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2009, 3:27 AM CDT (08:27 UTC)
In effect from
Oct 10, 2009, 1:00 AM CDT
Expired
Oct 10, 2009, 7:00 AM CDT
In force
6 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 19 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2009-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2009-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRB 090827
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 AM CDT FRI OCT 9 2009

...FROST TONIGHT...FREEZING TEMPERATURES SATURDAY NIGHT...

.CLEARING SKIES AND LIGHT WINDS WILL LIKELY PRODUCE FROST TONIGHT OVER
THE FOX VALLEY AND INLAND AREAS OF THE LAKESHORE TONIGHT. FREEZING
TEMPERATURES ARE LIKELY SATURDAY NIGHT AS A COLD AIR MASS INVADES
THE AREA ON WEST WINDS. 

WIZ022-038>040-048>050-091630-
/O.NEW.KGRB.FR.Y.0013.091010T0600Z-091010T1200Z/
/O.NEW.KGRB.FZ.A.0005.091011T0600Z-091011T1200Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
327 AM CDT FRI OCT 9 2009

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. 

CLEARING SKIES...LIGHT WINDS AND OVERNIGHT LOW TEMPERATURES FROM
30 TO 34 WILL LEAD TO THE FORMATION OF FROST. LOCATIONS RIGHT
ALONG THE BAY AND LAKE MICHIGAN MAY ONLY SEE PATCHY FROST.

A COLD AIR MASS WILL THEN INVADE THE AREA SATURDAY NIGHT. LOW
TEMPERATURES IN THE MIDDLE TO UPPER 20S WITH WEST WINDS OF AROUND
10 TO 20 MPH WILL LIKELY PRODUCE A WIDESPREAD FREEZE. EVEN DOOR
COUNTY WILL BE IMPACTED BY THESE COLD TEMPERATURES WITH LOWS
RANGING FROM 30 TO 35 EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
TH/AK
5 follow-up statements
000 
WWUS73 KGRB 091524
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1024 AM CDT FRI OCT 9 2009

...FROST TONIGHT...FREEZING TEMPERATURES SATURDAY NIGHT...

.CLEARING SKIES AND LIGHT WINDS WILL LIKELY PRODUCE FROST OVER
THE FOX VALLEY AND INLAND AREAS OF THE LAKESHORE TONIGHT.
FREEZING TEMPERATURES ARE LIKELY SATURDAY NIGHT AS AN EVEN
COLDER AIR MASS INVADES THE AREA.

WIZ022-038>040-048>050-092330-
/O.CON.KGRB.FR.Y.0013.091010T0600Z-091010T1200Z/
/O.CON.KGRB.FZ.A.0005.091011T0600Z-091011T1200Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
1024 AM CDT FRI OCT 9 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH SUNDAY MORNING. 

CLEARING SKIES...LIGHT WINDS AND OVERNIGHT LOW TEMPERATURES FROM
30 TO 34 WILL LEAD TO THE FORMATION OF FROST. LOCATIONS RIGHT
ALONG THE BAY AND LAKE MICHIGAN MAY ONLY SEE PATCHY FROST.

AN EVEN COLDER AIR MASS WILL INVADE THE AREA SATURDAY NIGHT. LOW
TEMPERATURES IN THE MIDDLE TO UPPER 20S WILL LIKELY PRODUCE A
WIDESPREAD FREEZE. EVEN DOOR COUNTY WILL BE IMPACTED BY THESE
COLD TEMPERATURES...WITH LOWS RANGING FROM 30 TO 35 EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
TSK
000 
WWUS73 KGRB 092038
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT FRI OCT 9 2009

...FROST TONIGHT AND FREEZING TEMPERATURES SATURDAY NIGHT...

.CLEARING SKIES AND LIGHT WINDS WILL LIKELY PRODUCE FROST OVER
THE FOX VALLEY AND INLAND AREAS OF THE LAKESHORE TONIGHT.
FREEZING TEMPERATURES ARE LIKELY SATURDAY NIGHT AS AN EVEN COLDER
AIR MASS INVADES THE AREA.

WIZ022-038>040-048>050-100445-
/O.CON.KGRB.FR.Y.0013.091010T0600Z-091010T1200Z/
/O.CON.KGRB.FZ.A.0005.091011T0600Z-091011T1200Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
338 PM CDT FRI OCT 9 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH SUNDAY MORNING. 

CLEARING SKIES...LIGHT WINDS AND OVERNIGHT LOW TEMPERATURES IN
THE LOWER TO MIDDLE 30S WILL LEAD TO THE FORMATION OF FROST.
LOCATIONS NEAR THE BAY AND LAKE MICHIGAN WILL ONLY SEE PATCHY
FROST.

AN EVEN COLDER AIR MASS WILL PUSH INTO THE AREA SATURDAY NIGHT.
LOW TEMPERATURES IN THE MIDDLE TO UPPER 20S WILL LIKELY PRODUCE
A WIDESPREAD FREEZE. EVEN DOOR COUNTY WILL BE IMPACTED BY THESE
COLD TEMPERATURES...WITH LOWS RANGING FROM 30 TO 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
TSK/TE
000 
WWUS73 KGRB 100237
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
937 PM CDT FRI OCT 9 2009

...FROST TONIGHT AND FREEZING TEMPERATURES SATURDAY NIGHT...

.CLEARING SKIES AND LIGHT WINDS WILL LIKELY PRODUCE FROST OVER
THE FOX VALLEY AND INLAND AREAS OF THE LAKESHORE TONIGHT.
FREEZING TEMPERATURES ARE LIKELY SATURDAY NIGHT AS AN EVEN COLDER
AIR MASS INVADES THE AREA.

WIZ022-038>040-048>050-101045-
/O.CON.KGRB.FR.Y.0013.091010T0600Z-091010T1200Z/
/O.CON.KGRB.FZ.A.0005.091011T0600Z-091011T1200Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
937 PM CDT FRI OCT 9 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH SUNDAY MORNING. 

CLEARING SKIES AND LIGHT WINDS OVERNIGHT COMBINED WITH LOW
TEMPERATURES IN THE LOWER TO MIDDLE 30S WILL LEAD TO THE FORMATION
OF FROST. LOCATIONS NEAR THE BAY AND LAKE MICHIGAN WILL ONLY SEE
PATCHY FROST.

AN EVEN COLDER AIR MASS WILL PUSH INTO THE AREA SATURDAY NIGHT.
LOW TEMPERATURES IN THE MIDDLE TO UPPER 20S WILL LIKELY PRODUCE A
WIDESPREAD FREEZE. EVEN DOOR COUNTY WILL BE IMPACTED BY THESE
COLD TEMPERATURES...WITH LOWS RANGING FROM 30 TO 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MPC
000 
WWUS73 KGRB 100922
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
422 AM CDT SAT OCT 10 2009

...FROST THIS MORNING AND FREEZING TEMPERATURES TONIGHT...

.CLEARING SKIES AND LIGHT WINDS WILL PRODUCE FROST OVER THE FOX
VALLEY AND INLAND AREAS OF THE LAKESHORE THIS MORNING.  FREEZING
TEMPERATURES ARE THEN EXPECTED TONIGHT AS AN EVEN COLDER AIR MASS
INVADES THE AREA.

WIZ022-038>040-048>050-101200-
/O.CON.KGRB.FR.Y.0013.000000T0000Z-091010T1200Z/
/O.CON.KGRB.FZ.A.0005.091011T0600Z-091011T1200Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
422 AM CDT SAT OCT 10 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

CLEAR SKIES...LIGHT WINDS AND EARLY MORNING TEMPERATURES OF 29 TO
35 WILL LEAD TO THE FORMATION OF FROST THROUGH 7 AM.  LOCATIONS
NEAR THE BAY AND LAKE MICHIGAN WILL ONLY SEE PATCHY FROST.

AN EVEN COLDER AIR MASS WILL PUSH INTO THE AREA FOR SATURDAY
NIGHT.  LOW TEMPERATURES IN THE 20S WILL LIKELY PRODUCE A
WIDESPREAD FREEZE. EVEN DOOR COUNTY WILL BE IMPACTED BY THESE COLD
TEMPERATURES...WITH LOWS RANGING FROM 28 TO 32. A FREEZE WARNING
WILL LIKELY BE ISSUED LATER THIS MORNING FOR SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
TH
000 
WWUS73 KGRB 101203
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
703 AM CDT SAT OCT 10 2009

...FREEZING TEMPERATURES TONIGHT...

.FREEZING TEMPERATURES ARE EXPECTED TONIGHT AS AN EVEN COLDER AIR
MASS INVADES THE AREA.

WIZ022-038>040-048>050-101800-
/O.EXP.KGRB.FR.Y.0013.000000T0000Z-091010T1200Z/
/O.UPG.KGRB.FZ.A.0005.091011T0600Z-091011T1200Z/
/O.NEW.KGRB.FZ.W.0006.091011T0300Z-091011T1400Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
703 AM CDT SAT OCT 10 2009

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY.  THE FREEZE WATCH IS NO LONGER IN EFFECT.

AFTER AN EARLY MORNING FROST THIS MORNING ACROSS THE AREA...AN
EVEN COLDER AIR MASS WILL PUSH INTO THE AREA FOR TONIGHT.
TEMPERATURES DROPPING INTO THE 20S BY LATE EVENING WILL PRODUCE A
HARD WIDESPREAD FREEZE OVERNIGHT.  EVEN DOOR COUNTY WILL BE
IMPACTED BY THESE COLD TEMPERATURES...WITH LOWS RANGING FROM 28 TO
32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
TH

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Oct 9, 3:08 AM CDT, 19 minutes earlier.

Area forecast discussion, Oct 9, 3:08 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
308 AM CDT FRI OCT 9 2009

.SHORT TERM...TODAY/TONIGHT/SATURDAY. MAIN FORECAST CHALLENGE
DURING THIS PERIOD IS THE COOLER REGIME AND RESULTANT FROST
HEADLINE FRIDAY AND MIX OF PCPN FOR SATURDAY.

FOR TODAY...THE CLOUD SHIELD FROM THE LARGE SYSTEM STRETCHING FROM
SOUTH PLAINS TO THE NORTHEAST STATES WILL CONTINUE TO COVER THE
SE HALF OF THE FCST AREA THIS MORNING...WHILE THE NW HALF IS UNDER
CLEAR OR CLEARING SKIES. EVENTUALLY EC WI WILL SEE A DECREASING
CLOUD TREND TODAY AS THE SYSTEM SHIFTS FURTHER SEWD AND THE COOL
HIGH PRESSURE SYSTEM SETTLES IN LATER TODAY INTO TONIGHT.

COOL DRY AIR IN PLACE AND CLEAR SKIES TNT PROVIDE AN OPPORTUNITY
FOR FROST FOR THE FOX VALLEY REGION AND PARTS OF THE LAKESHORE.
AS A RESULT WILL ISSUE A FROST ADVISORY.  THE REST OF THE
FORECAST AREA ENDED HEADLINES A WEEK AGO.  CLOUDS FROM APPROACHING
SHORTWAVE MAY BEGIN TO FILTER INTO NORTHWEST HALF OF WI AFTER
MIDNIGHT.

WHILE THE MAIN ENERGY WITH THIS VIGOROUS SHORT WAVE PASSES OVER
THE NORTHERN GREAT LAKES REGION...VERY STRONG CAA BEHIND A COLD
FRONT WILL POUR OVER THE STATE. NOT MUCH MOISTURE WITH THIS
SYSTEM BUT TEMP PROFILE SUGGESTS A BAND OF MIXED PCPN ALONG AND
NEAR THE FRONT SATURDAY.  DUE TO BOUNDARY TEMPERATURES OVER EC WI
WILL LEAVE RAIN SHOWERS ONLY.  IN ADDITION...SYSTEM APPEARS TO
WEAKEN A BIT OVER THE EAST HALF.

.LONG TERM...SAT NGT THRU NXT THU. IT WOULD APR THAT AN ACTIVE
WEATHER PATN IS TAKING SHAPE IN THE LONG-TERM AS A SERIES OF
SHRTWV TROFS QUICKLY MOV ACROSS THE CONUS. MDLS TYPICALLY STRUGGLE
IN THESE TYPES OF PATNS AND THERE IS NO EXCEPTION THIS TIME AROUND
AS THERE IS LITTLE CONTINUITY AMONG THE MDLS ESPECIALLY AFTER
SUNDAY NGT. ONE THING SEEMS SURE...TEMPS WL BE WELL BLO NORMAL
THRU THE PERIOD.

INITIAL SHRTWV TROF QUICKLY MOVS E-NE FROM LK SUPERIOR INTO
EXTREME SW QUEBEC SAT NGT. PREV SHIFT LEFT A LINGERING RAIN OR
SNOW SHWR OVR THE FAR ERN SECTIONS OF WI...HOWEVER THE RAPID
DEPARTURE OF BOTH THE SHRTWV TROF AND CDFNT WUOLD SEEM TO INDICATE
THAT ANY PCPN WOULD ALREADY BE TO OUR EAST. HAVE REMOVED THE POPS
AND INSTEAD FOCUSED ON THE SURGE OF COLDER AIR AND SOMEWHAT
BLUSTERY CONDITIONS LEFT IN THE WAKE OF THE CDFNT. THE COLD AIR
MASS WILL THEN INVADE THE REGION SATURDAY NIGHT. WIDESPREAD LOW
TEMPERATURES IN THE 20S EXPECTED...WITH EVEN SOME UPPER 20S FOR
THE LAKESHORE AND FOX VALLEY AREAS. WILL ISSUE THE FREEZE WATCH
FOR THIS REGION...WHICH MORE THAN LIKELY WILL END THE GROWING
SEASON FOR THIS AREA. WEST WINDS INDICATE ONLY MINOR SNOW SHOWER
ACTIVITY FOR VILAS COUNTY.

HI PRES MOVS ACROSS SRN SECTIONS OF THE GREAT LKS RGN ON SUNDAY
AND INITIALLY PROVIDE NE WI WITH A FAIR AMT OF SUNSHINE. EXPECT TO
SEE A GRADUAL INCREASE IN HI CLDS SUNDAY AFTERNOON AS THE NXT
SYSTEM ORGANIZES OVR THE ROCKIES. COOL START TO THE DAY AND COOL
AIRMASS OVRHD WL LIMIT THE DIURNAL RISE IN TEMPS WITH READINGS
ONLY GETTING INTO THE LWR TO MIDDLE 40S.

THIS NXT SYSTEM...IN THE FORM OF ANOTHER SHRTWV TROF...IS FCST TO
ENTER THE NRN/CNTRL PLAINS WITH A WEAK SFC LOW SITUATED OVR THE
LEE OF THE ROCKIES SUNDAY NGT. SOUTHERLY WNDS AHD OF THIS SYSTEM
WL BEGIN TO TAP GULF MSTR AND MDLS INDICATE INCREASING ISEN LIFT
OVR THE MIDWEST/WRN GREAT LKS. EVEN AS BETTER FORCING TO REMAIN
WELL TO THE WEST OF NE WI...BELIEVE THERE WL BE ENUF SATURATION OF
THE ATM TO ALLOW THE ISEN LIFT TO GENERATE A BACK OF LGT PCPN MOVG
INTO WI LTR SUNDAY NGT. TEMPS APR COLD ENUF SUCH THAT PCPN WOULD
FALL AS LGT SNOW WITH A DUSTING PSBL ON GRASSY SFCS.

THIS LATEST SHRTWV TROF SHIFTS E-NE THRU THE UPR MIDWEST AND INTO
NRN SECTIONS OF THE GREAT LKS ON MON...THUS THE STRONGEST Q-G
FORCING TO PASS BY TO OUR NORTH. MDLS DIFFER WITH BOTH THE
STRENGTH OF THE SHRTWV TROF AND THE EXTENT OF THE SFC LOW. THE GFS
APRS OVERDONE WITH BOTH OF THESE FEATURES AS THE MEAN FLOW ACROSS
THE LWR 48 WL BE NEARLY ZONAL. EXPECT AT LEAST A SML CHC OF RAIN
OR SNOW SHWRS THRU MON WITH MODEST FORCING IN PLACE. A WEAK SHRTWV
RDG PUSHES INTO THE WRN GREAT LKS MON NGT AND ALREADY BE IN THE
PROCESS OF EXITING THE RGN ON TUE. A QUIET PERIOD WITH PERHAPS A
BIT OF AN UPTICK IN TEMPS FOR TUE WITH ANTICIPATED SUNSHINE. TEMPS
STILL A GOOD 10 DEGS BLO NORMAL FOR MID-OCTOBER.

STILL A GOOD DEAL OF UNCERTAINTY OVR THE RGN BY THE MIDDLE OF NXT
WEEK WITH THE MAIN CULPRIT BEING A SHRTWV TROF OVR THE ERN
PACIFIC. WHILE THE MDLS ALL INDICATE THIS TROF OF VARYING
STRENGTH...IT IS THE DOWNSTREAM DIFFERENCES THAT MAKE A MESS OF
THE FCST. SOME MDLS INDICATE BROAD RIDGING ACROSS THE CNTRL CONUS...
OTHER MDLS SHOW A SHARPER UPR RDG OVR THE WRN CONUS...WHILE OTHER
SOLNS SHOW A BROAD UPR TROF OVR THE WRN 2/3RDS OF THE COUNTRY.
PREV SHIFT HEDGED TOWARD THE ENSEMBLE MEAN WHICH KEPT A SOMEWHAT
FLATTER FLOW ACROSS THE CONUS...THEREBY BRINGING ANOTHER WEAK
SYSTEM TOWARD WI LTR ON WED AND CONTINUING THRU THU. MADE NO CHGS
TO EITHER WED OR THU AT THIS TIME DUE TO THE VAST UNCERTAINTY.
&&

.AVIATION...MAINLY VFR CONDITIONS EXPECTED TODAY AND TONIGHT. MID
LEVEL CLOUDS OVER EAST CENTRAL WISCONSIN WILL SLOWLY SHIFT SEWD
TODAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 7 AM CDT SATURDAY FOR WIZ022-038>040-
048>050.

FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
WIZ022-038>040-048>050.

&&

TDH/AK
Hazardous weather outlook, Oct 8, 5:19 AM CDT, 22 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
519 AM CDT THU OCT 8 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-091100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
519 AM CDT THU OCT 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FROST OR FREEZE CONDITIONS ARE EXPECTED ACROSS EAST CENTRAL
WISCONSIN STARTING FRIDAY NIGHT. THE CONTINUED UNSEASONABLY COOL
WEATHER WILL LIKELY END THE GROWING SEASON OVER THIS PART OF
WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-091100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
519 AM CDT THU OCT 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT MAY OCCUR FROM LATE SATURDAY
AFTERNOON INTO SUNDAY MORNING.

TDH/AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 3:27 AM CDTFreeze WatchGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more28 hr

Nearby

Frost Advisories in Wisconsin, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.